Finally feel alive again
by, 12-31-2010 at 04:14 PM (1011 Views)
I've certainly read all the horrors that go with Prednisone but after trying to reduce it down to 10mg and forcing myself away from the feelings of suicide 90% of the time, the ever-increasing pain and a fatigue that's one step from death, I realized that my quality of life is far too important to dial down the prednisone because it has side effects. As far as I'm concerned, the side effects of not using it are far more intense. Today is the first day in over a week that I felt like I could get out of bed and run the dishes and do some laundry. These are things I was doing not long ago and I get tired of the newest doctor telling me all of her thoughts and wanting me on her program only to end up feeling 100% worse than I did before.
Anyway, that's just my two cents on the topic. Frankly, when it comes to these mystical autoimmune diseases, there just never seems to be a right answer.